Title of article
On Differences of Twokth Powers: An Asymptotic Formula for the Mean-Square of the Error Term Original Research Article
Author/Authors
Manfred Kühleitner، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 1999
Pages
23
From page
22
To page
44
Abstract
The arithmetic functionr−k(n) counts the number of ways to write a natural numbernas the difference of twokth powers (kgreater-or-equal, slanted2 fixed). The investigation of the asymptotic behaviour of the Dirichlet summatory function ofr−k(n) leads in a natural way to a certain error termΔ−k(t). In this article we prove an asymptotic formula for the mean-square ofΔ−k(t).
Journal title
Journal of Number Theory
Serial Year
1999
Journal title
Journal of Number Theory
Record number
714946
Link To Document